Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itching vagina, red sores, white vaginal discharge. Side effects of Candid?

Hi Dr. M 22 year girl, height 5 1, weight 42. I have developed itching in my outer skin of vagina (since a 8 month ago. It has gone worse every day and gone red with tiny sores or chhote chhote dane bhi ho jate hai.... second problem is lots of white fluid discharge in my vagina... now Dr. gives me Candid tv suspension... i don t know how to use and any side effects of this.. suggest me ?? how to reduce my problem ??
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012
You are having vulvovaginitis which can be caused one or more of the numerous germs that exist include T. vaginalis, candida albicans, E. coli, gram -ve and gram +ve bacilli, diplococci, -ve cocci, +ve cocci etc. If I was your doctor and wish to treat without doing a vaginal smear, I'll advise multiple drug therapy that would cover most of those germs. i.e antibiotics and antifungal agents. Candid TV is an antifungal agent which would only work on fungal infection.
If was to recommend a good management plan: it would be antibiotics like metronidazole, doxycycline, azythromycin etc, antifungal like clotrimazole, fluconazole, nystatin, amphotericin b etc and antihistamin or antiinflammatory. The antibiotics and antifungal can be given orally or per vaginally.
Hope this helps
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor